Generalized Cauchy problems for hyperbolic functional differential systems

Elżbieta Puźniakowska-Gałuch

Abstract

n/a
Author Elżbieta Puźniakowska-Gałuch IM
Elżbieta Puźniakowska-Gałuch,,
- Institute of Mathematics
Journal seriesAnnales Polonici Mathematici, ISSN 0066-2216
Issue year2014
Vol110
No1
Pages33-53
Keywords in Englishfunctional differential equations, differentiability of solutions, Fredholm type of equation
DOIDOI:10.4064/ap110-1-4
URL http://journals.impan.pl/cgi-bin/doi?ap110-1-4
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.469 (2) - 2014=0.38 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back